This is my first week on birth control (Chateal) and I started it the day after my period as I expected my period was not as normal but as the days went through I began to notice it’s becoming lighter and more brown. After the normal 5 days only this light brown discharge is coming out and it’s been almost a week after my period. Is this the birth control talking and how much longer will it be like this??
No responses have yet been posted. Add your response to this question.
- Chateal Information for Consumers
- Chateal Information for Healthcare Professionals (includes dosage details)
- Side Effects of Chateal (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
After having first period on birth control I am experiencing cramping and brown discharge... Normal?
Posted 26 Dec 2014 • 1 answer
Posted 27 Sep 2016 • 0 answers
Lo Loestrin Fe normal first month, then brown discharge period.. then brown spotting, now pink spot?
Posted 9 Nov 2016 • 0 answers
Posted 25 Jul 2017 • 1 answer
Posted 10 Dec 2017 • 1 answer